# SDR USAASB98105

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5241 · Galley Doors
- Part: Mechanism
- Part number: 65458492
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2150 - UPON CLIMB-OUT FROM BWI, AIRCRAFT HAD A PRESSURIZATION PROBLEM AND A BANGING NOISE COULD BE HEARD FROM THE REAR OF THE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT RIGHT GALLEY SERVICE DOOR NOT SEATED PROPERLY AND OUT OF RIG.  ADJUSTED DOOR FOR LOWER DOOR INTERFERENCE.  OPERATIONAL CHECK GOOD.  (X)
